# SDR 98ZZZX2563

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108EB
- Make and model: Beech B100
- Aircraft serial: BE108
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Engine Mount
- Part time: 5,605 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT IN C/W WITH FAR 135.415 (5). UPON LANDING WHEN THE PROP'S WERE CYCLED INTO BETA (REVERSE) A FEW SECONDS LATER, SMOKE ENTERED CABIN.  UPON INSPECTION OF AIRCRAFT AND ENGINES, FOUND THE PIN THAT IS INSTALLED IN THE ENGINE TRUSS TUBES TO SEAL THE ACCESS HOLE FOR THE INSTALLATION OF ANTI-CORROSION COMPOUND WAS LOOSE.  ANTI-CORROSION COMPOUND WAS LEAKING AND BEING VAPORIZED (SMOKE) BY EXHAUST.  UPON BRINGING PROP TO BETA, AIR WAS DRAWN FORWARD INTO ENGINE INLET AND INTO ENVIRONMENTAL SYSTEM AND THE SMOKE ENTERED CABIN.  REMOVED LOOSE PIN, CLEANED AREA, REINSTALLED PIN WITH STRUCTURAL ADHESIVE SEALANT PER PROCEDURES PROVIDED BY RAYTHEON TECH SUPPORT.
